# SDR KY7A20190616001

- Difficulty date: June 16, 2019
- Submitted: July 8, 2019
- Operation: Air carrier
- Aircraft: N394DC
- Make and model: Dorner DO328300
- Aircraft serial: 3174
- Aircraft time: 15,310 hours, 15,398 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: AHA22262
- Part serial: YK034
- Condition: Blown
- Location: Mlg
- Part time: 70 hours, 95 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED A THUMP UPON TAKEOFF OUT OF DEN. ATC CONFIRMED RUBBER DEBRIS ON RUNWAY. UPON LANDING IN RIW MX REPLACED #3 & #4 MAIN TIRE/WHEEL ASSEMBLY WITH SERVICEABLE UNITS.
